# SDR QMLA2016121416145

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N276AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0738
- Aircraft time: 2,379 hours, 8,209 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Part number: 1595HGI
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT CABIN SHORE POWER BANK ELECTRICAL OUTLET GFI EXTENDED. INSPECTED FOR ANY BURNT WIRES OR MEDICAL HARDWARE, COULD NOT FIND ANY BURNT EQUIPMENT. OUTLET WAS DETERMINED TO BE THE SOURCE OF BURNT SMELL. OUTLET HAS BEEN DISABLED, FAULT HAS BEEN RECORDED IN ACFT LOG BOOK.
